Abstract and Applied Analysis
Volume 6 (2001), Issue 6, Pages 369-380
On second-order multivalued impulsive functional differential inclusions in Banach spaces
1Department of Mathematics, University of Sidi Bel Abbes, BP 89, Sidi Bel Abbes 22000, Algeria
2Department of Mathematics, Auburn University, Auburn, AL 36849-5310, USA
3Department of Mathematics, University of Ioannina, Ioannina 451 10, Greece
Received 13 May 2001
Copyright © 2001 M. Benchohra et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
A fixed point theorem for condensing maps due to Martelli is used to investigate the existence of solutions to second-order
impulsive initial value problem for functional differential inclusions in Banach spaces.